It is a very dangerous and disastrous practice to take drugs without food. It has a negative effect on the body and sometimes, it lead to death if no proper attention is given.
A 36 year old lady known as Mrs Stella Amadi shared the story of how she almost lost her life after taking her medications without food.
Mrs Stella sell vegetables in Elele Alimini (Rivers state). She is a mother of two and her husband is not in the state.
According to her story, she clearly said that taking drugs without food is very bad and can cause many dangers in the body.
“I took my medications without food and got ready for my shop. As I was about lifting some of the vegetables, it looked as if, everywhere was appearing double. At first, I never knew what was happening. I called a passerby to help me with the vegetables”
She continued “on crossing the road to where I normally shed my goods, I saw a lorry coming. My thoughts at that time was that the lorry was very far from me. I headed towards crossing the road, the lorry driver immediately stepped on the break. People shouted so loud. I thought I had died”.
“The driver guy came down from the lorry at the centre of the road and was so furious with me. After all set and done, from the way I was reacting, people around noticed that something was wrong with me. I fell and woke up in the hospital”.
CHECK OUT: Rema makes disturbing confession.
“I was shocked to see my husband who has not being in the state because of his business. They told me that I have been lying unconscious on the bed for more than 2 days. The doctor said that all these happened because I did not eat before or after taking my medications. He warned that I should never try it again”.
“This is how, I would lost my life” she concluded.
Me: I believe this story has caused a positive change? Many still act like this woman. They take their drugs without any intention of eating. My simple advice is that, if you have being doing this, kindly stop it because you are not doing any good for yourself.
Ensure you eat before taking your medications!